# SDR HEEA0016389

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2310 · HF Communications System
- Part: Control
- Part number: 064101600
- Condition: Malfunctioned
- Location: Cockpit Hf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEDS LIGHT UP, DISPLAY BAD.
